# SDR USAA001008

- Difficulty date: July 20, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 2.5 INCHES, STATION 294.5, FORWARD SERVICE DOOR FRAME WL 208.  REMOVED DAMAGED AREA INSTALLED REPAIR DOUBLER PER SRM 50-70-11.  (M)
